# SDR AALA20071625

- Difficulty date: August 25, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N966TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53616
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT AFT LEFT OVERWING EXIT SIGN HAS BROKEN LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT AFT LEFT OVERWING EXIT SIGN. SYSTEM GROUND CHECKED NORMAL OPERATION.
